Journal of Symbolic Logic

The strict order property and generic automorphisms

Hirotaka Kikyo and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

If T is a model complete theory with the strict order property, then the theory of the models of T with an automorphism has no model companion

Article information

Source
J. Symbolic Logic Volume 67, Issue 1 (2002), 214-216.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150038

Digital Object Identifier
doi:10.2178/jsl/1190150038

Mathematical Reviews number (MathSciNet)
MR1889545

Zentralblatt MATH identifier
1002.03025

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]
Secondary: 03C10: Quantifier elimination, model completeness and related topics

Citation

Kikyo, Hirotaka; Shelah, Saharon. The strict order property and generic automorphisms. J. Symbolic Logic 67 (2002), no. 1, 214--216. doi:10.2178/jsl/1190150038. https://projecteuclid.org/euclid.jsl/1190150038


Export citation